Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 45, NWS Corpus Christi, TX

May 8, 2021

NWS Corpus Christi, TX issued this small craft advisory at May 8, 2021, 3:40 AM CDT. It took effect at May 8, 2021, 1:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 8, 2021, 3:40 AM CDT (08:40 UTC)
In effect from
May 8, 2021, 1:00 PM CDT
Expired
May 9, 2021, 9:00 PM CDT
In force
32 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

423 
WHUS74 KCRP 080840
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
340 AM CDT Sat May 8 2021

GMZ230-250-081645-
/O.NEW.KCRP.SC.Y.0045.210508T1800Z-210509T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
340 AM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* WHAT...North winds around 20 knots.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...From 1 PM this afternoon to 7 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
878 
WHUS74 KCRP 081945
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
245 PM CDT Sat May 8 2021

GMZ270-275-090345-
/O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T2200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
245 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after
  midnight.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 7 PM this evening to 5 PM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ235-090345-
/O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T1500Z/
Bays and Waterways from Port Aransas to Port O'Connor-
245 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after
  midnight.

* WHERE...Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 7 PM this evening to 10 AM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-090345-
/O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T1700Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
245 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON
CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after
  midnight.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 7 PM this evening to noon CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-090345-
/O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
245 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after
  midnight.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-090345-
/O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
245 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after
  midnight.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until noon CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
436 
WHUS74 KCRP 090325
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1025 PM CDT Sat May 8 2021

GMZ270-275-091130-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T2200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1025 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 knots becoming south after 
  midnight.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 7 PM this evening to 5 PM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-091130-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1025 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after 
  midnight.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-091130-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1025 PM CDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* WHAT...Southeast winds around 20 knots becoming south after 
  midnight.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 7 PM this evening to noon CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
367 
WHUS74 KCRP 090919
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
419 AM CDT Sun May 9 2021

GMZ230-250-270-275-091730-
/O.EXT.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
419 AM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots becoming south after 
  midnight. Seas around 7 feet.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ235-091700-
/O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Bays and Waterways from Port Aransas to Port O'Connor-
419 AM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Southeast winds around 20 knots becoming south after 
  midnight.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until noon CDT today.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-091700-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
419 AM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Southeast winds around 20 knots becoming south after 
  midnight.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 7 PM this evening to noon CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
453 
WHUS74 KCRP 091543
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1043 AM CDT Sun May 9 2021

GMZ230-250-270-275-091700-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1043 AM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...South winds around 20 knots becoming southeast this
  afternoon and evening. Seas 6 to 7 feet. Bays will be choppy to
  occasionally rough.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas,
  Coastal waters from Baffin Bay to Port Aransas out 20 NM, Waters
  from Baffin Bay to Port Aransas from 20 to 60 NM and Waters 
  from Port Aransas to Matagorda Ship Channel from 20 to 60 NM.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ235-255-091700-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1043 AM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...South winds around 20 knots will decrease to 15 to 20
  knots in the afternoon.

* WHERE...Bays and Waterways from Port Aransas to Port O'Connor
  and Coastal waters from Port Aransas to Matagorda Ship Channel out
  20 NM.

* WHEN...Until noon CDT today.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
841 
WHUS74 KCRP 091701
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1201 PM CDT Sun May 9 2021

GMZ235-255-091815-
/O.EXP.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1201 PM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY EXPIRED AT NOON CDT TODAY...

South winds will range from 15 to 20 knots this afternoon.
Mariners operating small craft should exercise caution.

$$

GMZ230-250-270-275-092300-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1201 PM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Southeast winds around 20 knots. Seas 6 to 7 feet. Bays 
  will be choppy to occasionally rough.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM, 
  Waters from Baffin Bay to Port Aransas from 20 to 60 NM and 
  Waters from Port Aransas to Matagorda Ship Channel from 20 to 
  60 NM.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
183 
WHUS74 KCRP 092018
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
318 PM CDT Sun May 9 2021

GMZ230-250-270-275-100200-
/O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
318 PM CDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots. Seas 6 to 7 feet. Bays 
  will be choppy to occasionally rough.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM, 
  Waters from Baffin Bay to Port Aransas from 20 to 60 NM and 
  Waters from Port Aransas to Matagorda Ship Channel from 20 to 
  60 NM.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 8, 12:36 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 8, 12:36 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1236 AM CDT Sat May 8 2021

.AVIATION...

MVFR CIGS will gradually develop across all sites through the
night. Gusty winds at COT and LRD at the beginning of this period
should relax a bit through the night, though all sites will keep
at least a light breeze overnight that will help keep VIS up.
CIGS improve by mid-morning on Saturday, and winds will increase.
Expect gusty winds to persist through the end of the period at all
sites.

&&

.PREV DISCUSSION... /Issued 630 PM CDT Fri May 7 2021/

AVIATION...

Generally VFR conditions have begun to occasionally drop to MVFR
ceilings across the Coastal Bend. Expect this trend will continue
as southerly low level flow advects higher moisture and low clouds
inland overnight. By early morning, visibility could drop to MVFR
across portions of the Coastal Plains and Victoria Crossroads.
Winds will become breezy to windy by mid-morning across South
Texas. Cloud cover will move out of the Brush Country by 15Z,
then the Coastal Plains by 18Z. VCT will take slightly longer to
return to VFR, with clouds holding until the afternoon.

PREV DISCUSSION... /Issued 320 PM CDT Fri May 7 2021
 by National Weather Service Austin/San Antonio TX/

SHORT TERM (Tonight through Saturday Night)...
The upper ridge axis over Mexico into the Rockies will move east into
the plains down to south Texas on Saturday. An area of low pressure
will deepen over the central high plains tonight providing an
increase in southerly low level flow into south Texas. This will
advect higher moisture into the region by the overnight hours. Models
depict a very weak 70H short wave trough moving into south Texas by
12Z Saturday. There will also be adequately steep low level lapse
rates over the coastal region into the Victoria Crossroads Saturday
morning. Expect isolated streamer showers will develop in this region
between 12Z-18Z Saturday. Clouds will mix out during the afternoon
with breezy to windy conditions across the region. Strongest winds
will be over the coastal plains Saturday afternoon.

A short wave trough will be moving out of the Rockies into the
central high plains Saturday afternoon. The low pressure area will
continue to deepen as it moves across Kansas Saturday night. Expect
breezy conditions will linger into the evening hours over the coastal
plains. Low clouds will return in the evening as well. With wind
speeds staying up Saturday night, expect lows will be in the mid
70s.

LONG TERM (Sunday through Friday)...
Warm temperatures are in store Sunday and Monday along the Rio
Grande and Brush Country, with highs in the upper 90s to near 105
degrees. Farther east into the coastal plains, expect highs to
taper rather quickly with highs along the immediate coast
remaining in the mid 80s. We will keep the forecast dry on Sunday
and through most of Monday as it appears the mid-level capping
inversion will remain strong enough to suppress any convection. As
we head into Monday night, the weather pattern will begin to
change as a cold front begins to approach the region from the
north. There is a little better agreement among the medium range
models with respect to the southward movement of this front and we
will begin to mention a slight chance for showers and
thunderstorms for most of the region beginning Monday night.

Our rain chances for early next week will depend on the exact
location of the cold front and with the latest round of guidance
suggesting another surge of cooler air reaching the region on
Wednesday, we will keep a decent chance (30-50%) for showers and
thunderstorms in the forecast through Thursday. We have also kept
a slight chance (20%) in the forecast on Friday with the ECMWF
model indicating some precipitation potential. The GFS is trending
a little drier and we may need to remove the mention of the rain
in subsequent forecasts if later model runs of the ECMWF trend
drier. Temperatures will also drop beginning mid-week given
northerly winds and precipitation chances. Highs on Wednesday
through Friday will generally remain in the 80s, except for a few
90 degree readings closer to the Rio Grande.

MARINE...
As low pressure strengthens over the central high plains, winds will
increase over the coastal waters during the period. Wind speeds will
increase to SCEC range over the Gulf waters tonight into Saturday
morning. SCA conditions will likely develop over the southern
bays/near shore waters Saturday afternoon and across the Gulf waters
Saturday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    76  89  76  88  77  /   0  10   0  10  20
Victoria          74  86  75  88  74  /   0  10  10  10  30
Laredo            75 103  76 103  78  /  10   0   0  10  20
Alice             74  96  74  95  76  /   0   0   0  10  20
Rockport          76  85  77  86  76  /   0  10  10  10  20
Cotulla           75 103  74 101  77  /  10   0  10  10  30
Kingsville        75  94  75  92  77  /   0   0   0   0  20
Navy Corpus       76  83  77  83  77  /   0  10  10   0  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

PH/83...AVIATION
Hazardous weather outlook, May 7, 4:58 AM CDT, 22 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
458 AM CDT Fri May 7 2021

TXZ229>234-239>247-342>347-442-443-447-081000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
458 AM CDT Fri May 7 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values between 105 and 109 are possible Sunday
and Monday over portions of the Brush Country and Rio Grande
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-081000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
458 AM CDT Fri May 7 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisory conditions may occur Saturday night through
Sunday night for the Gulf waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

EMF/PH

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.